Sudin Cold Tablet 10s

Sudin Cold Tablet 10s

Item requires a valid prescription

Manufactured By Group Pharmaceuticals Ltd.

Composition Caffeine 30Mg+Diphenhydramine 25Mg+Paracetamol/Acetaminophen 500Mg+Phenylephrine 5Mg

Rs 40.23

MRP Rs 44.70

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Strip of 10 Tablet )

100% Authentic
Products

Free
Shipping*

Products
Return Policy